# SDR DL72K990225

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545803
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING TRIM OUTS AND ADDITIONAL GROUND DAMAGE WAS FOUND IN THE SKIN AT THE AFT EDGE OF THE C2 DOOR CUTOUT AT BS 990. THE DAMAGED AREAS ARE NEAR S24R.  REPAIRED PER ERA 332684-14.
